# SDR RAIA00605014

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 15,667 hours, 15,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLT - 8018 - IB LEFT BRAKE TEMP INDICATOR BLANK.  MAINTENANCE DEFERRED NR 2 BRAKE TEMP INDICATOR IAW MEL.
